Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Structure of a Hecke algebra quotient


Author: C. Kenneth Fan
Journal: J. Amer. Math. Soc. 10 (1997), 139-167
MSC (1991): Primary 16G30, 05E99; Secondary 16D70, 20F55
MathSciNet review: 1396894
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $W$ be a Coxeter group with Coxeter graph ${\Gamma } $. Let $\cal H$ be the associated Hecke algebra. We define a certain ideal ${\cal I}$ in $\cal H$ and study the quotient algebra ${\bar {\cal H}} = {\cal H}/{\cal I}$. We show that when ${\Gamma } $ is one of the infinite series of graphs of type $E$, the quotient is semi-simple. We examine the cell structures of these algebras and construct their irreducible representations. We discuss the case where ${\Gamma } $ is of type $B$, $F$, or $H$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 16G30, 05E99, 16D70, 20F55

Retrieve articles in all journals with MSC (1991): 16G30, 05E99, 16D70, 20F55


Additional Information

C. Kenneth Fan
Email: ckfan@math.harvard.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-97-00222-1
PII: S 0894-0347(97)00222-1
Keywords: Iwahori-Hecke algebra, Temperley-Lieb algebra, Coxeter group, cell theory, semi-simple algebra
Received by editor(s): May 14, 1996
Additional Notes: Supported in part by a National Science Foundation postdoctoral fellowship.
Dedicated: Dedicated to my teacher, George Lusztig, on his fiftieth birthday
Article copyright: © Copyright 1997 American Mathematical Society